# SDR MALA954700

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, INSPECTORS NOTICED A CRACK IN THE RIGHT LOWER INBOARD NACELLE SKIN TO LOWER WING SKIN ATTACH ANGLE.  MAINTENANCE PERSONNEL REMOVED THE CRACKED ATTACH ANGLE AND REPLACED IT WITH A NEW ANGLE IAW ARP 54-20-9101.  (M)
